# SDR USAA2010112992676

- Difficulty date: November 28, 2010
- Submitted: November 29, 2010
- Operation: Air carrier
- Aircraft: N171US
- Make and model: Airbus A321-211
- Aircraft serial: 1465
- Aircraft time: 34,374 hours, 12,320 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Actuator
- Part number: FE277000
- Part serial: 515
- Condition: Low Pressure
- Location: L3 Door
- Part time: 34,374 hours, 12,320 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLT 1556 - CLT - EES - CIDS PANEL CAUTION LIGHT FOR 3-L DOOR.  MAINTENANCE SERVICED 3-L DOOR ASSIST BOTTLE AND SECURED LOOSE BACKSHELL ON CONNECTOR FOR INDICATOR.
